MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; TRAY,CON,EPID,19G REINF,W/TUOH

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; TRAY,CON,EPID,19G REINF,W/TUOH
Model Number PAIN9025
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2023 "the patients epidural catheter became dislodged from the hub at the connector and the epidural was replaced as parts of the epidural catheter looked to be disintegrated.".
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 "the patients epidural catheter became dislodged from the hub at the connector and the epidural was replaced as parts of the epidural catheter looked to be disintegrated".Per the facility the patient was later converted to general anesthesia and was later discharged on (b)(6) 2023 without further incident.No additional information is available at this time.Sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
TRAY,CON,EPID,19G REINF,W/TUOH
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16736621
Report Number1417592-2023-00166
Device Sequence Number6843899
Product Code OFT
UDI-Device Identifier10193489777697
UDI-Public10193489777697
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPAIN9025
Device Catalogue NumberPAIN9025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Initial Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown